# SDR RAIA00108014

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 11,876 hours, 13,242 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002409
- Part serial: A143787
- Condition: Cracked
- Location: Cockpit
- Part time: 11,876 hours, 13,242 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7416-STL-CAPTAINS (LEFT) OUTER PANEL WINDSCREEN CRACKED IN FLIGHT, AIRCRAFT RETURNED FROM FLIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT (CAPTAINS) WINDSCREEN.
